... and phenergan. a couple of days later he had a complete mental breakdown auditory and visual hallucinations and still has not recovered. will any of the drugs i listed cause this kind of reaction?
The following link describes the interactions between these medicines:
It is possible that the interactions caused an increased plasma level of the methadone which resulted in the symptoms you describe. It is also possible that if you accidently stopped the xanax abruptly, he could experience the same symptoms. Being properly evaluated is critical. Sometimes doctors just aren't familar with all the possible interactions. You can print out the interactions by selecting and right clicking on the interactions I think.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2009 • 3 answers
Posted 2 Sep 2010 • 3 answers
Posted 13 Sep 2010 • 1 answer
Posted 28 Apr 2011 • 7 answers
Itching all over my body. Could this be a reaction to cipro? Taken cipro many times with no problem?
Posted 16 Dec 2014 • 2 answers